# SDR YENA2022010400008

- Difficulty date: December 28, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 57,085 hours, 20,310 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1209, BOS-JAX. DURING DESCENT PERSISTENT OIL SOCK ODOR FUME IN FLIGHT DECK COULD NOT ISOLATE TO PACK 1 OR PACK 3 FLIGHT DECK ONLY MX 270 COMPLETED; ACCOMPLISHED INFO NOTICE 2017-T015I INSPECTED ENGINES AND APU FOR OIL LEAKS NONE NOTED RAN BOTH PACKS WITH APU NO ODOR OR FUMES NOTED IN CABIN   NO HISTORY PAST 90 DAYS C/W INFO NOTICE SECTION A ISOLATED FAULT TO TYPE 10 TSM 05-50-00-810-085- AC OK FOR SERVICE
